# SDR IXXA20161111090

- Difficulty date: November 3, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE BS 1015 LOWER END OF LEADING EDGE SPAR WEB CORRODED.  REMOVED CORROSION AREA FOUND TO BE OUT OF LIMITS. REPAIRED IAW ENGINEERING DOCUMENT 47224 REA 29.
